Write a review

Juvederm Has Caused Severe Sore Throat, Teeth and Gum Pain - Atlanta, GA

I have had a filler injected into my lips, 11's,...

I have had a filler injected into my lips, 11's, and corners of my mouth 3 times. This last time resulted in an incredibly sore throat and my teeth actually hurt. It is not a cold. I am very worried that I am having an autoimmune response and have made myself very sick; every swallow kills. dont do it

Today is 5 days post-juvy. I am better; still have...

Today is 5 days post-juvy. I am better; still have a very sore throat. I have read on the manufacturers website that flu like symptoms can be experienced and I think that is what happened to me. My throat still hurts but less so today. I put a lot of ionic silver on it and I know that helped. I am running a very slight fever. I have to say, that Dr. Brody's nurse is a fine human being. I called with my concerns and she was very helpful, and called to check on me this morning.

In retrospect I say this: Its interesting that I would have a filler injected into my face without first researching the side effects and possible negative outcomes. I wont even eat fast food or take a vaccine. I had to recognize that my vanity caused me to be less cautious and I feel I got a good hard lesson for 350 dollars. Its a wake up call to my soul and spirit to think about bigger things than lines on my face. I wont do this again. After reading about people who are suffering crippling autoimmune diseases post-filler I feel I am very lucky. Im sure 99% of the time its all good but it CAN happen so be advised.
Hal Brody

three previous visits went well. this time, I am in trouble. something is very wrong. I dont look bad though - I just think either the Juvy formula is changed, it was compromised in some way or for whatever reason my body has responded in a very negative way. I am very very worried.

4 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
4 out of 5 stars Staff professionalism & courtesy
3 out of 5 stars Payment process
5 out of 5 stars Wait tmes
Was this review helpful? 1 other found this helpful

Comments (5)

Hi there i too have been suffering horrendously from juvederm in the glabella and cheeks a year ago,this is poison i never had botox for fear of it being a neuro toxin,how stupid had juvederm ultra 2 instead in the glabella and crows feet what a mistake,am so ill now with vision loss in right eye,hearing loss in left ear,dementia like symptoms with sundowning,vomiting,diahorea,hair loss,4 stone weight loss,insomnia,muscle weakness,24 hour a day burning in eyes,forhead and brain,feelings of brain suffocation,psoriasis all over body,hospitilised several times,severe memory loss,cognitive decline,this stuff should be banned,i was so healthy,before,never drank,smoked,or even took paracetamol,i cannot even climb a flight of stairs my 74 year old mother has had to move in with me,no doctor can help,or cares,if it goes bad yu are on your own k
  • Reply
I did. Yesterday I went to a walk in clinic and had them look at me - the throat is very inflamed but there is no mucous present and the sinuses are clear. It is not like a cold -it is pain like somebody punched me in the throat. I also have a slight rash at the injection site near the bottom of my mouth -everything else is fine. I remember after the injections I was sitting in my car thinking - I have never felt this weird after a treatment...sort of dizzy and out of it. Usually, I just go on about my business - this time I had to go home and lay down.
  • Reply

I'm sorry to hear that. I'm sure it was a bit frightening for you. I'm glad you are starting to feel better. Please continue to let us know how you are doing.

  • Reply
I have to say that this was my second time using juvederm but I am sure the formula changed somehow. I also reacted badly, sore throat (like someone punched me), dizzy, muscle pain and sadness. At the Dr.'s office I reacted within few minutes of injecting the filler. "sweating extensively, extreme nausea, shaking,hyperventilating, racing heart, almost going to urinate on myself, couldn't move my arms and my hands, I remember thinking : please God help me, please someone help me , my daughter was horrified, I was horrified, and I really hope It will pass ...
  • Reply

Have you gone to a doctor to have them check you out? Since you have a sore throat and sore teeth, my layperson guess is sinuses. Please keep us updated on how you are doing.

  • Reply